Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 3, Issue 3, 278 - 356
Articles: 1 - 8 XML export
Approximate Solution Of A Class Of Nonlinear Volterra Integral Equations
Author(s): Hamid Reza Erfanian , Touraj Mostahsan
Pages: 278 - 286
Homomorphism Of Intuitionistic \((\alpha, \beta)\)-fuzzy \(H_v\)- Submodule
Author(s): M. Asghari-larimi
Pages: 287 - 300
\(\phi\) Pseudo \( \tilde{W}_4\) Flat Lp-sasakian Manifolds
Author(s): Amit Prakash
Pages: 301 - 305
Weak And Strong Convergence Theorems Of A New Iterative Process With Errors For Common Xed Points Of A Nite Families Of Asymptotically Nonexpansive Mappings In The Intermediate Sense In Banach Spaces
Author(s): S. Banerjee, B.S. Choudhury
Pages: 306 - 317
Solving Linear Programming Problem With Fuzzy Right Hand Sides A Penalty Method
Author(s): S.h. Nasseri And Z. Alizadeh
Pages: 318 - 328
A Priority Scheduler Based Qos For Dynamic Source Routing Protocol Using Fuzzy Logic In Mobile Ad-hoc Network
Author(s): Saber Ghasempour, seyed Hossein Kamali, Maysam Hedayati, Reza Shakerian
Pages: 329 - 338
A Note On The Existence Of Positive Solution For A Class Of Laplacian Nonlinear System With Sign-changing Weight
Author(s): S.h. Rasouli, Z. Halimi , Z. Mashhadban
Pages: 339 - 345
Optimal Solution For System Of Kth-order Fuzzy Differential Equations
Author(s): F. Nobakht A, A.v. Kamyad, Gh. Atazandi, A. Zare
Pages: 346 - 356

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more